# SDR 349811

- Difficulty date: June 2, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N50KC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 659
- Engine: Rroyce BR700710A110
- System (JASC): 5751 · Ailerons
- Part: Block
- Part number: 1159CSM5510631
- Condition: Separated
- Location: Lt Aileron
- Part time: 480 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUNGSTEN BLOCK (BALLAST WEIGHT) AT OUTBOARD END OF LT AILERON FOUND SEPARATED FROM MAIN COUNTER WEIGHT.  BLOCK SLID FORWARD AGAINST WING REAR BEAM AND WAS RESTRICTING AILERON DOWNWARD MOVEMENT.  PROBABLE CAUSE:  LOOSE AND MISSING HARDWARE.  ONE SCREW AND TWO NUTS FOUND RESTING ON LOWER REAR WING BEAM.
